# SDR 2002FA0001283

- Difficulty date: November 6, 2002
- Submitted: November 13, 2002
- Operation: General aviation
- Aircraft: A9UR
- Engine: Allsn 250C28
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 6895801
- Part serial: X130533
- Condition: Mismanufactured
- Location: Turbine Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AREA OF WHEEL EXCEEDS MAXIMUM LIMITS.  AREA MIN. 4.60, AREA MAX 4.78.  AREA OF THIS WHEEL IS 4.80.
